MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS KNEE

ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS KNEE
Model Number 25000011E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Should additional information be obtained, the report will be supplemented.
 
Event or Problem Description
Patient suffered form a fall and upon review of radiographs, it was identified that their femoral stem had fractured requiring surgical intervention.

Brand Name
ELEOS SEGMENTAL STEM
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany, nj
MDR Report Key10163593
Report Number3013450937-2020-00087
Device Sequence Number19503356
Product Code KRO
UDI-Device IdentifierB27825000011E0
UDI-PublicB27825000011E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model Number25000011E
Device Catalogue Number25000011E
Device Lot Number1702683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR